# SDR R61A201506010351

- Difficulty date: May 30, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT FLOORBEAMS BETWEEN FRAME 13-14. RIGHT CENTER FLOOR STRUCTURE IS CORRODED.  MAINTENANCE R & R RT FF SEAT TRACK IAW SRM 51-40-02, CONTINUATION C1-C2 FOR WORK DETAILS. PN 170-03263-001, TRACK RT.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
